On some solutions of the Dirac equation

G. Lévai, A. Del Sol Mesa

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The solutions of the Dirac equation with minimal and non-minimal coupling terms are investigated by transforming the relativistic equation into a Schrödinger-like one. Earlier results are discussed in a unified framework and certain solutions of a large class of potentials are given. It is pointed out that techniques used in the analysis of quasi-exactly solvable potentials of non-relativistic quantum mechanics can be applied to relativistic problems as well.

Original languageEnglish
Pages (from-to)2827-2832
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume29
Issue number11
DOIs
Publication statusPublished - Dec 1 1996

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On some solutions of the Dirac equation'. Together they form a unique fingerprint.

  • Cite this